Prolongation algebra and Backlund transformations of Drinfeld-Sokolov system of equations

Karasu A., Yurdusen I.

INTERNATIONAL JOURNAL OF MODERN PHYSICS A, vol.16, no.26, pp.4261-4269, 2001 (SCI-Expanded) identifier identifier


We show that the Drinfeid-Sokolov system of equations has a nontrivial prolongation structure. The closure process for prolongation algebra gives rise to the sl(4, c) algebra which is used to derive the scattering problem for the system of equations under consideration. The nontrivial new Backlund transformations and some explicit solutions are given.